# SDR HEEA954972

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slider
- Part number: T6408103
- Condition: Defective
- Location: Lt-Rt Doors
- Part time: 954 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED SLIDES ON L/H AND R/H AFT SLIDING DOORS.
